Conditional systems revisited - Archive ouverte HAL Access content directly
Journal Articles International Journal of Game Theory Year : 1996

Conditional systems revisited

(1)
1

Abstract

We offer a new representation for the space of conditional systems on a finite set. We prove its equivalence with the usual representations, and use it to give short proofs of several known results.

Dates and versions

hal-00481474 , version 1 (06-05-2010)

Identifiers

Cite

Nicolas Vieille. Conditional systems revisited. International Journal of Game Theory, 1996, Vol.25,n°2, pp.207-217. ⟨10.1007/BF01247103⟩. ⟨hal-00481474⟩
93 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More